# SDR CAL960089

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-82
- Aircraft serial: 48022
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1885 - THE LANDING GEAR WOULD NOT RETRACT INITIALLY AFTER TAKEOFF.  THE GEAR HANDLE RELEASE BUTTON WAS USED TO RAISE THE GEAR.  MAINTENANCE INSPECTED RIG OF ANTI-RETRACTION CABLE IAW MM 32-31-01, AND FOUND NO FAULTS.  A GEAR RETRACTION WAS PERFORMED WITH ALL OPERATION AND INDICATIONS CHECKING NORMAL.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM.  (X)
